MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX #6/10 MM LEFT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX #6/10 MM LEFT
Catalog Number 02.12.0610FL
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 14 june 2017 the patient match department reviewed the planning of this case and commented as follows: our analysis of the planning process of this case found no deviations from the standard procedures.Each step has been performed correctly.The problem mentioned in the complaint (detachment of the fixating screw) is, anyway, not imputable to the planning process.No extra-analysis is possible, since no x-ray is available.Batch review performed on 26 june 2017.Lot 163060: (b)(4) items manufactured and released on 04 august 2016.Expiration date: 2021-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Not available.
 
Event or Problem Description
The patient came in complaining of pain.The cause of the pain in unknown.The surgeon swapped the poly.The surgery was completed successfully.The surgeon stated that nothing was visible on the x-rays, somehow the knee stretched out and the poly is to be upsized from a 10 to a 17 in order for the knee to become stable again.X-rays and explants are not available.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX #6/10 MM LEFT
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6669346
Report Number3005180920-2017-00339
Device Sequence Number1761099
Product Code JWH
UDI-Device Identifier07630030826931
UDI-Public07630030826931
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2021
Device Catalogue Number02.12.0610FL
Device Lot Number163060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;